# SDR JJBA20241223053

- Difficulty date: December 17, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 40,888 hours, 26,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FF2, DENT FOUND ON SKIN UNDER EXTERNAL POWER RECEPTACLE ACCESS PANEL BTW FR 6-7 ON LH SIDE. FF2, ON SKIN UNDER EXTERNAL POWER RECEPTACLE ACCESS PANEL BTW FR 6-7 ON LH SIDE, DENT FOUND OUT OF LIMMIT. FF2, SKIN UNDER EXTERNAL POWER RECEPTACLE ACCESS PANEL BTW FR 6-7 ON LH SIDE REPAIRED.
